# SDR SWAA2021071592870

- Difficulty date: July 11, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 63,367 hours, 37,330 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Aft Galley Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTDT REPORTS AFT GALLEY LIGHT BURNT OUT WITH SCORCH MARKS AND ELECTRICAL SMELL. ; / [01] REMOVED AND REPLACED RH AFT GALLEY WORK LIGHT BULB PER MM 33-26-01; OPS CHECK GOOD. INSPECTED SOCKET ASSY WITH NO DEFECTS NOTED. PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION PER MM 05-51-56 WITH NO FURTHER DEFECTS NOTED. A/C OK FOR SERVICE.
